# SDR SIMA20170327001

- Difficulty date: March 27, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 40,112 hours, 36,561 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 8166101
- Part serial: 200307024
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 BLEED OVERTEMP. REMOVED AND REPLACED NR 1 FAN AIR VALVE IAW AMM 36-11-03. OPS CK GOOD IAW AMM 36-00-00 LEAK CK GOOD
